Sensation disorders effect of Cymbalta

We have 739 consumer reports for Cymbalta. Sensation disorders effect occurred in 1%.

Patients statistics on Sensation disorders side effect for Cymbalta

Female
Male

Average weight in Lbs
144.77
202.83

Average height in Ft
5′ 5″
5′ 7″

Average age
41
54

Cymbalta Circle Diagram 4 consumers of 739 reported about Sensation disorders

  1. Regina J. Thompson says:
    4.0 rating

    Cymbalta for Pain (acute); Depression

    To all women here and all who will soon find in this forum! Actually, I have searched for reports of the drug Cymbalta for the following reason: After I was extremely well during the time with Cymbalta, I felt fit and resilient again, had a lot of positive thoughts and could look forward to things properly, went it goes downhill after just 3 months. Why did I ask myself? There were no reasons why I became depressed again, had pain all over my body again, a burning sensation in my upper body, my shoulders hurt as if it had a ton load. I also felt my neck again. Totally the whole body cramps in fear. I have a small child to look after but in such a state it is overworking and just annoying but in truth I could cry because she and my partner are just sorry for me. You feel restricted and not free and you can not be happy. Everything laughs but you can not find anything funny anymore. Then I browsed a bit and lo and behold, my eyes immediately fell on the MIRENA. Oh, horror, what did I have to read, but the best part was that it was pretty much in line with my experience. After my neurologist told me I was no longer depressed, would have a good perspective privately and professionally, everything healthy and happy because I still thought beaming – yes, now it’s uphill again! 3 months later – see above:, – (Now I really wondered if there could be any connection between them.) In the meantime I think that’s the case: In January 2005 our daughter was born, in June 2005 I was on my advice FÄ MIRENA lay something went smoothly and I felt no pain.The advertising for this great product my FÄ has done well because otherwise I would not have decided on it – before I lived hormone free so for years without a pill side effects were mentioned as a little tension headache or occasionally circulatory problems could all these small NW would give in the course of time.When she gave me the MIRENA passport because I thought to myself – I must be proud now, this is something like an organ donor card, Can you pass them on in the event of a fall? You know at least how long they can still afford their services because of the date SPRING 2007 at least it started when I could not sleep properly at night, got fears, feeling cold which a gut is getting colder towards the heart. Tingling in the fingers and toes. More and more often I sat on the couch at night, totally restless and I was so shaky and frozen and had fears. Incredible. I registered with my family doctor for check, but it was all ok. Back home – 2 weeks so it goes on with concentrated power until I’m just crooked and cried. I just wanted to be like before, be happy, be happy. I could not do that. Family doctor referred me to the neurologist, the rest is known then. Mentioned that I have a hormone spiral I have two doctors said that do not believe that there is a connection because the hormones are so minimal doses, etc. etc. With my neurologist, I was once again a regular guest and if I feel a fear again I should if necessary take 1 tabl. lorazepam. But it was all before I read the reports about MIRENA. I have recommended this site to my sister, brother and all that I know and everyone immediately informed me and was speechless. Anyway, I decided as an emergency in another practice to let the spiral because my FÄ is on vacation. That was on Monday, 06.10.2008. Before we had a conversation by mentioning how it would be if I prefer to take the medication again or if it is perhaps the thyroid gland? No she is not! Then she said that she used hundreds of these spirals, but she would not have heard anything like that, but she takes my complaints seriously, hoping that I feel better afterwards. She would also have a very good contact with my FÄ then it would interest you how it went on with me. On leaving, almost all the rooms were open and on each bunk and everywhere and on the walls and knows the vulture where still the name MIRENA stung my eye. Do they also have a pool at home – sponsored by MIRENA Side effects that I attribute to this are: anxiety, feeling cold, constant pondering d. something bad happens, concentration problems, upper body pain u. Poor, tingling (hands and feet), feeling of fullness and constant burping, photosensitivity, unreality. Susceptible to infections. I have no more Mirena, I’m glad and wait for it that I am physically and mentally better again what I am in the past

  2. David A. Clark says:
    3.5 rating

    Cymbalta for Sleep disorders; Depression

    Hello my dears, after about a year of taking CYMBALTA against Depris, z.T. in combination with MIRTAZAPIN for insomnia, I also got sulpiride prescribed. The combination effect CYMBALTA / SULPIRID was just very good and has worn me nicely. Anyone who does not have enough Cymbalta should try the combo with SULPIRID. Due to the indispensable MIRTAZAPIN I unfortunately have to live with enormous weight gain. Recently (for about 6 weeks) I get additionally prescribed LYRICA, of which I must report rather negative. For one, I hardly feel a positive effect, on the other hand, the medi is very wrong. It increases my sleep disorders quite badly, leads to water retention in the legs (swelling) and the lungs (shortness of breath, shortness of breath). The concentration also worsens, sometimes with articulation disorders. In addition, there is rarely a tingling sensation on the skin, z.T. only on the extremities, z.T. also on the whole body, e.g. with a strong cough … (yes, I’m a smoker !!!) Will the medi therefore sneak out.

  3. Dorothy J. Bull says:
    3.5 rating

    Cymbalta for Depression

    I switched my medication from sertraline / seralin / zoloft to cymbalta 1.5 years ago (discontinuation to 60 mg in 20 mg steps every 4 days / mixed transition with simultaneous sertraline reduction). Initially, for about 8 days, I shuddered / shook myself several times a day through my entire body. It tingled, had Hünerhaut and my hair stood me literally, to mountains … but these symptoms resolved after about 2 weeks completely off. I had a weight gain of about 10 kg and struggled to keep my weight … but can live very well with it. What really bothers me (e) is the totally heavy sweat in all situations … barely moving a bit (for example, walking a little faster as normal), I run out of all a waterfall coming over me. Among them suffered the quality of life enormously! Now I only have 30 mg Cymbalta and the sweating is gone!